Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Chest pains, tiredness, has medicated stent in major heart artery. Could this be due to lesions in artery?

My father, 65, had a medicated stent put in his major heart artery . He had a metal one put in the same artery two months prior. Its been two months post his second stent put in. He had chest pains earlier this week and today. He feels very tired and weak, like when his artery was blocked. Could he have lesions in his artery causing blockage again?
Asked On : Thu, 31 Jan 2013
Answers:  3 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to HCM,
Your father having chest pain, and his angioplasty with DES ( Drug Eluting Stent) it must be investigated to rule out angina,kindly get your 12 lead EKG to see changes in cardiogram.
I hope you must be taking other drugs like anti platelet agents and statin.
In the mean time he can use sub lingual nitrates.
If there is nothing serious then proper medicines may be advised for his pain . He may have pain due to non cardiac causes also.
I hope his stent is not blocked but you must contact your cardiologist and examined and investigated properly to know the cause so that corrective measures may be taken.
In worst case we may have to plan for CABG( Coronary Artery Bypass Graft)
Please take care.
Good Luck.
Answered: Thu, 31 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Cardiologist, Interventional Dr. (Prof.) Subroto Mandal's  Response
Hello and welcome

Normally after putting two stents in same atery there is a increase risk of blockage again. If your fathere has the same symptoms as he was feeling before angioplasty then he may be suggest for another angiography to see for blockage. Thank you for your queary

Wish you Healthy Heart

Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Mahendra Lohar's  Response
welcome to hcm,
chest pain due to angina or ischemia , ischemia seen by ecg, tmt echo, if ischemia present ,then plan for cabg,patient should be taken asprin, clopidogrel,sorbitrate, atorvstatin regularly
take care
good luck

Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor